# SDR AALA202409128193

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 64,803 hours, 37,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SIGN NEAR ROW 10 RIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK FOR RIGHT-HAND EMERGENCY LIGHT BETWEEN ROWS 10 AND 12. EMERGENCY LIGHT SYSTEM OPERATIONAL CHECKS GOOD PER AMM 33-51-00.
